Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 583, NWS Atlanta, GA

September 7, 20234 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 7, 2023, 5:47 PM EDT for 4 counties in Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2023, 5:47 PM EDT (21:47 UTC)
Expired
Sep 7, 2023, 6:30 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Bleckley County, GA, Dodge County, GA, Houston County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 34 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1437 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1437 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

515 
WUUS52 KFFC 072147
SVRFFC
GAC023-091-153-235-072230-
/O.NEW.KFFC.SV.W.0583.230907T2147Z-230907T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
547 PM EDT Thu Sep 7 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Dodge County in central Georgia...
  Central Pulaski County in central Georgia...
  Bleckley County in central Georgia...
  Southeastern Houston County in central Georgia...

* Until 630 PM EDT.

* At 546 PM EDT, a severe thunderstorm was located over Ocmulgee
  Public Fishing Area, or near Hawkinsville, moving east at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cochran, Eastman, Hawkinsville, Chester, Dubois, Coley Station,
  Gresston, Empire, Yonkers, Mobley Crossing, Roddy, Baileys Park,
  Magnolia, Rowland, Royal, Ocmulgee Public Fishing Area, Paulk,
  Rebie, Hartford, and Pulaski State Prison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3227 8357 3244 8358 3247 8349 3246 8349
      3248 8345 3247 8316 3242 8314 3220 8313
      3220 8342
TIME...MOT...LOC 2146Z 268DEG 17KT 3239 8349 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
978 
WWUS52 KFFC 072208
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
608 PM EDT Thu Sep 7 2023

GAC153-072217-
/O.CAN.KFFC.SV.W.0583.000000T0000Z-230907T2230Z/
Houston GA-
608 PM EDT Thu Sep 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOUSTON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3229 8347 3244 8346 3248 8342 3247 8316
      3242 8314 3221 8314 3220 8342
TIME...MOT...LOC 2207Z 268DEG 17KT 3239 8337 

$$

GAC023-091-235-072230-
/O.CON.KFFC.SV.W.0583.000000T0000Z-230907T2230Z/
Dodge GA-Pulaski GA-Bleckley GA-
608 PM EDT Thu Sep 7 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN DODGE...CENTRAL PULASKI AND BLECKLEY COUNTIES...

At 607 PM EDT, a severe thunderstorm was located over Cochran, moving
east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Cochran, Eastman, Hawkinsville, Chester, Dubois, Coley Station,
Gresston, Empire, Yonkers, Mobley Crossing, Roddy, Baileys Park,
Magnolia, Rowland, Royal, Paulk, Goldsboro, Rebie, Hartford, and
Pulaski State Prison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3229 8347 3244 8346 3248 8342 3247 8316
      3242 8314 3221 8314 3220 8342
TIME...MOT...LOC 2207Z 268DEG 17KT 3239 8337 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
388 
WWUS52 KFFC 072220
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
620 PM EDT Thu Sep 7 2023

GAC023-091-235-072230-
/O.EXP.KFFC.SV.W.0583.000000T0000Z-230907T2230Z/
Dodge GA-Pulaski GA-Bleckley GA-
620 PM EDT Thu Sep 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DODGE...CENTRAL
PULASKI AND BLECKLEY COUNTIES WILL EXPIRE AT 630 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3229 8347 3244 8346 3248 8342 3247 8316
      3242 8314 3221 8314 3220 8342
TIME...MOT...LOC 2220Z 268DEG 17KT 3239 8332 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:40 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Sep 7, 3:40 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
340 PM EDT Thu Sep 7 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Friday)
Issued at 317 PM EDT Thu Sep 7 2023

Overview:

-Scattered thunderstorms, some strong to severe, will be possible
mainly south of I-85 through the evening.

-Stalled frontal boundary across south-central Georgia on Friday
 with precip chances confined to the south.

-Slightly cooler overnight temperatures both tonight and Friday
night.

This afternoon and tonight...A 500mb trough continues to drop
southward towards the southeast this afternoon and continue to be
the main driver of the convective activity through the evening. At
the surface, a weak frontal boundary is right on our door step
and will also start to move through the forecast area before
likely stalling across the southern portions of the area.
Scattered thunderstorms are ongoing this afternoon, some strong to
severe, generally south of I-85 moving in the east- southeast
direction. Storms thus far have had decently strong cores, small
hail and a lot of lightning. Latest SPC Mesoanalysis indicates
SBCAPE values of 3000-3500 J/kg across south-central GA and the
MLCAPE values nearing 2500 J/kg in the vicinity of the ongoing
convection in east-central GA. With drier in the mid-levels (via
water vapor imagery), steep lapse rates and PWs ranging 1.6 to
1.8 inches across the area strong damaging winds, small hail
(isolated large hail) and locally heavy rainfall will be possible
with ongoing storms and additional storms that develop.

Friday...Upper troughing remains parked over the area tomorrow.
Biggest forecast question will be where the frontal boundary
stalls as precip chances will largely be confined to areas along
and south of the front. Temperatures (at least overnight
temperatures) should be slightly cooler given the upper level
pattern. Forecast high temperatures on Friday will be in the upper
80s to low 90s. Forecast low temperatures will be in the low to
mid 60s.

07

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 317 PM EDT Thu Sep 7 2023

As an upper-level trough pattern sets up over the eastern CONUS
through the extended period, chances for precip remain on the
increase with nearly each day seeing a bump in shower/storm chances
this weekend through mid week. Previous discussion follows...

The forecast area will remain entrenched in an active weather
pattern as a series of disturbances embedded within the deeply
amplified trough over the east coast bring showers and thunderstorms.
With a surface boundary stalled over central and eastern Georgia
through the weekend as the disturbances pass over, showers and
thunderstorms will be possible especially during the afternoon
hours. A few storms could become strong to severe with damaging wind
gusts as the primary hazard. As the trough nudges eastward Monday,
we'll get a brief reprieve from precipitation. However, the next
shortwave kicking in from the Plains is expected to bring another
round of weather by midweek. Model guidance is still struggling to
resolve this next midlevel feature, so have maintained chance PoPs
through the end of the period.

Thiem/KAL

&&

.AVIATION...
(18Z TAFS)
Issued at 142 PM EDT Thu Sep 7 2023

Scattered tsra has already begun to develop generally south of
I-85 this afternoon. Activity will predominately impact MCN though
isolated tsra/shra cannot be ruled out at CSG/AHN. Elected to
remove VCSH from ATL metro sites as confidence remains low and
better ingredients/upper forcing further south. Lower vsbys
possible after 06z. West winds 8-12kts through 00z, possibly
becoming light and vrb overnight. FEW/SCT 4-6kft cigs around
15-16z.

//ATL Confidence...18Z Update...

Medium on TSRA occurrence.
High confidence on all other elements.

07

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          65  86  65  84 /  20  10  20  60
Atlanta         66  87  66  87 /  10  10  10  50
Blairsville     60  81  59  79 /  10  10  20  70
Cartersville    63  85  63  86 /  10   0   0  40
Columbus        68  91  67  91 /  20   0   0  30
Gainesville     65  85  64  84 /  10  10  20  60
Macon           67  90  67  89 /  30  10  10  50
Rome            64  87  65  86 /  10   0   0  40
Peachtree City  64  88  63  88 /  10   0   0  40
Vidalia         69  89  69  88 /  40  40  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...07
LONG TERM....Thiem
AVIATION...07
Hazardous weather outlook, Sep 7, 5:34 PM EDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
534 PM EDT Thu Sep 7 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-082145-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
534 PM EDT Thu Sep 7 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered thunderstorms will continue across portions of central
Georgia through late evening. Some severe thunderstorms are
possible. The primary hazards would be damaging wind gusts and
hail up to the size of quarters. Locally heavy rainfall will also be
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered thunderstorms are also expected for portions of the
region Friday through Wednesday. At this time the risk of severe
weather remains low after Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS.

In the hours before

Special weather statement, Sep 7, 4:38 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
438 PM EDT Thu Sep 7 2023

GAZ059-072-073-072115-
Baldwin GA-Jones GA-Jasper GA-
438 PM EDT Thu Sep 7 2023

...A strong thunderstorm will impact portions of western Baldwin,
Jones and southeastern Jasper Counties through 515 PM EDT...

At 438 PM EDT, a strong thunderstorm was near Wayside, or near Gray,
moving east at 20 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Milledgeville, Gray, Ethridge, James, Bradley, Wayside, Haddock,
Round Oak, Greenberry Crossroads, Clinton, Jarrell Plantation, Browns
Crossing, and Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3296 8332 3291 8348 3294 8367 3296 8371
      3298 8372 3301 8373 3302 8372 3305 8374
      3310 8375 3320 8358 3320 8354 3317 8355
      3318 8346 3318 8339 3313 8326
TIME...MOT...LOC 2038Z 262DEG 17KT 3302 8365

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Sep 7, 4:47 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
447 PM EDT Thu Sep 7 2023

GAZ038-049>051-072115-
Taliaferro GA-Morgan GA-Oglethorpe GA-Greene GA-
447 PM EDT Thu Sep 7 2023

...A strong thunderstorm will impact portions of southeastern Morgan,
Greene, western Taliaferro and south central Oglethorpe Counties
through 515 PM EDT...

At 447 PM EDT, a strong thunderstorm was over Greensboro, moving east
at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Greensboro, Crawfordville, Union Point, Woodville, White Plains,
Siloam, Veazey, Robinson, Wrayswood, Greshamville, Daniel Springs,
Parks Mill, Carey, Swords, Penfield, Lyneville, and Carters Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3345 8299 3347 8301 3344 8305 3344 8326
      3345 8326 3347 8328 3348 8328 3348 8330
      3372 8335 3374 8329 3372 8294 3345 8289
TIME...MOT...LOC 2047Z 276DEG 12KT 3360 8318

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Sep 7, 5:02 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
502 PM EDT Thu Sep 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     Hail             2 N Eastman             32.23N 83.18W
09/07/2023  E1.00 inch       Dodge              GA   Public

            Public report of quarter-sized hail on the
            800 block of Chester Hwy. The hail lasted
            6-7 minutes over this location.

&&

SK
Special weather statement, Sep 7, 5:16 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
516 PM EDT Thu Sep 7 2023

GAZ076-086-098-072145-
Jefferson GA-Emanuel GA-Treutlen GA-
516 PM EDT Thu Sep 7 2023

...Strong thunderstorms will impact portions of Emanuel, northeastern
Treutlen and southeastern Jefferson Counties through 545 PM EDT...

At 516 PM EDT, a line of strong thunderstorms was along a line
extending from Colemans Lake to near Twin City to Covena, and moving
east at 40 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Swainsboro, Wadley, Twin City, Stillmore, Oak Park, Garfield,
Summertown, Nunez, Covena, Modoc, Canoochee, Three Points, Lexsy,
Colemans Lake, George L Smith State Park, and Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
      3243 8219 3238 8223 3243 8256 3265 8235
      3287 8241 3288 8230 3284 8232 3283 8230
      3283 8226 3280 8221 3281 8215 3266 8208
      3261 8200
TIME...MOT...LOC 2116Z 274DEG 36KT 3281 8230 3262 8219 3247 8243

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, Sep 7, 5:29 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
529 PM EDT Thu Sep 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     Hail             3 W Sand Bed            32.45N 83.67W
09/07/2023  E0.70 inch       Houston            GA   Public

            reports of a lot of hail on the ground
            ranging from pea to dime.

&&
Special weather statement, Sep 7, 5:35 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
535 PM EDT Thu Sep 7 2023

GAZ110>112-072200-
Wheeler GA-Telfair GA-Montgomery GA-
535 PM EDT Thu Sep 7 2023

...A strong thunderstorm will impact portions of southeastern
Telfair, southeastern Wheeler and south central Montgomery Counties
through 600 PM EDT...

At 535 PM EDT, a strong thunderstorm was near Lumber City, or 11
miles west of Hazlehurst, moving east at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lumber City, Uvalda, and Charlotteville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3197 8292 3203 8249 3201 8248 3197 8248
      3196 8250 3195 8248 3195 8249 3196 8255
      3192 8263 3192 8268 3190 8269 3190 8270
      3186 8276 3185 8279 3184 8278 3181 8282
      3182 8284 3180 8285
TIME...MOT...LOC 2135Z 254DEG 22KT 3190 8279

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 1:16 PM EDTSpecial Weather StatementFFCJasper29 min
Sep 7, 1:21 PM EDTSevere Thunderstorm WarningFFCJasper24 min
Sep 7, 1:31 PM EDTSpecial Weather StatementFFCJones29 min
Sep 7, 1:44 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jasper, Jones, Putnam46 min
Sep 7, 1:46 PM EDTSpecial Weather StatementFFCPeach29 min
Sep 7, 2:18 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam42 min
Sep 7, 2:27 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson48 min
Sep 7, 2:31 PM EDTSpecial Weather StatementFFCTaliaferro29 min
Sep 7, 2:35 PM EDTSpecial Weather StatementFFCGlascock25 min
Sep 7, 2:44 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs, Wilkinson46 min
Sep 7, 2:50 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren, Wilkes29 min
Sep 7, 2:54 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington51 min
Sep 7, 2:59 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson31 min
Sep 7, 3:15 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson45 min
Sep 7, 3:20 PM EDTSevere Thunderstorm WarningFFCLaurens, Twiggs, Wilkinson21 min
Sep 7, 3:27 PM EDTSpecial Weather StatementFFCJasper33 min
Sep 7, 3:35 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington25 min
Sep 7, 3:51 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones39 min
Sep 7, 3:58 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen, Washington, Wilkinson33 min
Sep 7, 4:04 PM EDTSpecial Weather StatementFFCGreene41 min
Sep 7, 4:20 PM EDTSpecial Weather StatementFFCDodge, Wilcox25 min
Sep 7, 4:29 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen46 min
Sep 7, 4:35 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler40 min
Sep 7, 4:38 PM EDTSpecial Weather StatementFFCJones37 min
Sep 7, 4:47 PM EDTSpecial Weather StatementFFCGreene28 min
Sep 7, 4:47 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe43 min
Sep 7, 5:07 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler38 min
Sep 7, 5:13 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Peach, Pulaski, Twiggs47 min
Sep 7, 5:16 PM EDTSpecial Weather StatementFFCEmanuel29 min
Sep 7, 5:20 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs, Wilkinson40 min
Sep 7, 5:35 PM EDTSpecial Weather StatementFFCJeff Davis25 min
Sep 7, 5:48 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen27 min
Sep 7, 5:50 PM EDTSpecial Weather StatementFFCWashington25 min
Sep 7, 5:53 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Houston, Twiggs, Wilkinson52 min
Sep 7, 6:26 PM EDTSpecial Weather StatementFFCJohnson34 min
Sep 7, 6:32 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Twiggs, Wilkinson43 min
Sep 7, 6:58 PM EDTSpecial Weather StatementFFCHouston, Pulaski32 min
Sep 7, 7:07 PM EDTSpecial Weather StatementFFCJohnson38 min
Sep 7, 7:20 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Dooly, Houston, Macon, Peach and 2 more40 min
Sep 7, 7:57 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Dooly, Houston, Laurens, Macon and 1 more33 min
Sep 7, 7:59 PM EDTSpecial Weather StatementFFCCrisp31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.